Japan Journal of Industrial and Applied Mathematics

Beginning in 2010, the Japan Journal of Industrial and Applied Mathematics will be published by Springer, and current issues will no longer be available in Euclid. Euclid Prime subscribers may enjoy complimentary access to pre-2010 archival content.

For information, please see the Springer JJIAM Web page.

Top downloads over the last seven days

All Harmonic Numbers Less than $10^{14}$Takeshi Goto and Katsuyuki OkeyaVolume 24, Number 3 (2007)
Nonlinear and Linear Conservative Finite Difference Schemes for Regularized Long Wave EquationSatoshi Koide and Daisuke FurihataVolume 26, Number 1 (2009)
Simulation Algorithm of Typical Modulated Poisson--Voronoi Cells and Application to Telecommunication Network ModellingF. Fleischer, C. Gloaguen, H. Schmidt, V. Schmidt, and F. SchweiggertVolume 25, Number 3 (2008)
On Testing Hypothesis of Fuzzy Sample MeanBerlin Wu and Shu-Kwang ChangVolume 24, Number 2 (2007)
Minimization of the Principal Eigenvalue for an Elliptic Boundary Value Problem with Indefinite Weight, and Applications to Population DynamicsYuan Lou and Eiji YanagidaVolume 23, Number 3 (2006)
  • ISSN: 0916-7005 (print)
  • Publisher: Japan Society for Industrial and Applied Mathematics
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2006--2009
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/jjiam